# SDR USAA990444

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 945
- Part time: 42,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH LONG CRACK AT LOWER LEFT PYLON ATTACH ANGLE, STATION 945.  INSTALLED DOUBLER PER SRM 54-04 FIG 10.  (M)
